# SDR UPS99830838

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BATHTUB FITTING AT FS 860 L3L CRACKED.  REMOVED LONG END FITTING STA 860 L3L RECEIVED NEW FITTING PN 3779659 -501 LOCATED DRILLED AND DEBURIED IAW DC8 SRM 51-1-24.  INSTALLED FITTING AT 860 STA L3L IAW DC8 SRM 51-3-00.
